The first thing I will say is, IGNORE that "you have to be positive" mantra that people keep ramming down our throats. We CAN'T be positive all the time, so that rubbish just makes us feel guilty on top of feeling crap. As Ali says, you're ALLOWED to feel down sometimes.
That said, do keep an eye on the low mood. A lot of people suffer from it, so you're not alone, and you're not a failure for suffering. I also had ghastly hot flushes, and found a low dose of anti-depressants did a wonderful job of controlling those. There are lot of different ones you can try, but you do have to avoid Prozac, as it reduces the effectiveness of Tamoxifen. Citalopram, Sertraline, Venlafaxine, just three that I understand are ok with Tamoxifen, but do get your GP (or onc) to confirm. And if the first one you try doesn't do it for you after a month, ask to swap to a different one. You don't have to struggle on without help.
Something else that might help is counselling, which your BCN should be able to put you in touch with. I have to say though that as it's come on just after starting Tam, it really sounds like a Tam SE.
Good luck with the rest of the 5 years. It's a long slog, but there are people here who can support you and help you get through it.